I have been on Vestura Birth control for about a year, i take my pill at the same time everyday up until about 2 weeks ago my pill got switched to Gianvi and about a week into it i experianced cramps and pink/brown discharge for 7 days straight! I have never experianced anything like this before and my periods are always regular. Also i sexually active and had sex about 3 days before the bleeding started and now that the bleeding is done my vagina area kind of itches and has an odor.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2013 • 1 answer
Posted 19 Aug 2015 • 0 answers
Birth Control - I have been bleeding since April 15th, it is now June 2nd. I'm taking Vestura for my
Posted 2 Jun 2016 • 0 answers
Posted 10 Dec 2016 • 0 answers
Posted 12 Dec 2017 • 0 answers